# SDR DLM88100594

- Difficulty date: March 3, 2010
- Submitted: March 12, 2010
- Operation: Air carrier
- Aircraft: N944DL
- Make and model: Doug MD-88
- Aircraft serial: 49817
- Aircraft time: 54,970 hours, 41,942 cycles
- Engine: Pwa JT8D219
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1300 L26l
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ACFT RECEIVED DAMAGED AT FS 1300 LONGERON 26L. THE ACFT WAS REPAIRED IAW ERA 480472-14.
